Headache after Botox
Thank you for your question hairlossguru. Botox is a purified protein used to address wrinkles associated with facial expression. A rare side effect is headaches, which can be address with medications such as Tylenol. Headaches are usually transient and last 1-2 weeks. The full effects of Botox (including side effects) last 3-4 months. If a patient of mine has headaches for longer than that after a Botox treatment I would say that it is not likely associated with Botox and recommend speaking with a neurologist. Please consult with a doctor for specific
recommendations. Good luck!
Hello HLG. One of the short term side effects of Botox (within the first day or two) can be headaches, but after the first couple days, Botox actually improves the incidence and severity of headaches. In any event, Botox wears of after 4 months, so the two should not be related.
Botox and headaches
Thank you for your question and I'm sorry that you are not having the desired outcome after Botox. It is odd for Botox to cause headaches this far out. I would imagine that the Botox may have helped soften certain regions of the muscle, and that other regions of the targeted muscle can still 'flex' around the sensory nerves. A detailed exam and history may be able to help ascertain what is going on. I would recommend that you visit with an experience plastic surgeon in LA to help guide you through this.